Non-commuting pairs of symmetries of Riemann surfaces

Ewa Kozłowska-Walania

Abstract

n/a
Author Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
Journal seriesRocky Mountain Journal of Mathematics, ISSN 0035-7596, (A 15 pkt)
Issue year2013
Vol43
No3
Pages989-1014
Keywords in EnglishRiemann surface, symmetry of Riemann surface, oval of a symmetry of a Riemann surface
DOIDOI:10.1216/RMJ-2013-43-3-989
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.491 (2) - 2013=0.491 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back